# SDR PNSA011103

- Difficulty date: November 6, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 6,212 hours, 5,699 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Frozen
- Location: Engine Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF FROM CLIMB UNABLE TO REDUCE RT ENGINE SPEED.  MAINTENANCE FOUND SPEED LEVER CABLE FROZEN.  PURGED AND LUBRICATED AIRFRAME SIDE OF CABLE.
